On Classification of Integrable Davey-Stewartson Type Equations

Benoit Huard, Vladimir Novikov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
5 Downloads (Pure)

Abstract

This paper is devoted to the classification of integrable Davey-Stewartson type equations. A list of potentially deformable dispersionless systems is obtained through the requirement that such systems must be generated by a polynomial dispersionless Lax pair. A perturbative approach based on the method of hydrodynamic reductions is employed to recover the integrable systems along with their Lax pairs. Some of the found systems seem to be new.
Original languageEnglish
Pages (from-to)275-202
JournalJournal of Physics A: Mathematical and General
Volume46
Issue number27
DOIs
Publication statusPublished - 2013

Fingerprint

Dive into the research topics of 'On Classification of Integrable Davey-Stewartson Type Equations'. Together they form a unique fingerprint.

Cite this